MathSciNet Relay Station
MathSciNet bibliographic data
MR277006 57.50
Borisovič, Ju. G.; Sapronov, Ju. I. Certain topological invariants of nonlinear Fredholm transformations. (Russian) Dokl. Akad. Nauk SSSR 196 1971 12–15.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement